×

zbMATH — the first resource for mathematics

\(\ell\)-classes infinitésimales d’un corps de nombres algébriques. (French) Zbl 0522.12014

MSC:
11R99 Algebraic number theory: global fields
11R37 Class field theory
11S15 Ramification and extension theory
11R18 Cyclotomic extensions
11R32 Galois theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] C. CHEVALLEY, Sur la théorie du corps de classes dans LES corps finis et dans LES corps locaux, J. Fac. Sc. Tokyo, 2 (1933), 365-476. · JFM 59.0190.01
[2] A. FRÖHLICH, The genus field and genus group in finite number fields, Mathematika, 6 (1959), 40-46 & 142-146. · Zbl 0202.33005
[3] Y. FURUTA, The genus field and genus number in algebraic number fields, Nagoya Math. J., 29 (1967), 281-285. · Zbl 0166.05901
[4] R. GILLARD, Formulations de la conjecture de leopoldt et étude d’une condition suffisante, Abh. Math. Sem. Hamb., 48 (1979), 125-138. · Zbl 0396.12008
[5] G. GRAS, Groupe de Galois de la p-extension abélienne p-ramifiée maximale d’un corps de nombres, J. reine angew. Math., 333 (1982), 86-132. · Zbl 0477.12009
[6] G. GRAS, Logarithme p-adique et groupes de Galois, J. reine angew. Math., 343 (1983), 64-80. · Zbl 0501.12015
[7] R. GREENBERG, On the structure of certain Galois groups, Inv. Math., 47 (1978), 85-99. · Zbl 0403.12004
[8] H. HASSE, Bericht über neuere untersuchungen und probleme aus der theorie der algebraischen zahlkörper, II, Physica Verlag, Wurzburg (1965). · Zbl 0138.03202
[9] K. IWASAWA, A note on the group of units of an algebraic number field, Abh. Math. Sem. Hamb., 20 (1956), 189-192. · Zbl 0071.26504
[10] J.-F. JAULENT, Sur la théorie des genres dans une extension cyclique de degré lm d’un corps de nombres, métabélienne sur un sous-corps, Pub. Math. Fac. Sc. Besançon, (1980-1981). · Zbl 0493.12014
[11] J.-F. JAULENT, Sous-groupe ambige, quotient des genres, et théorie d’Iwasawa, Sém. Delange-Pisot-Poitou (1981-1982). · Zbl 0521.12005
[12] J.-F. JAULENT, Sur l’indépendance l-adique de nombres algébriques, J. Numb. Th. (à paraître). · Zbl 0571.12007
[13] K. MASUDA, An application of the general norm residue symbol, Proc. Am. Math. Soc., 10 (1959), 245-252. · Zbl 0108.04302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.